# SDR SWAA2019091236823

- Difficulty date: August 31, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,496 hours, 28,742 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WIGGLE PLATE CRACKED AT RSS 273.  R&R WIGGLE PLATE PER SRM.
